zbMATH — the first resource for mathematics

Geometry of optimality conditions and constraint qualifications. (English) Zbl 0288.90068

90C30 Nonlinear programming
Full Text: DOI
[1] J. Abadie, ”Generalization of the Wolfe reduced gradient method to the case of nonlinear constraints,” in:Optimization, Ed. R. Fletcher (Academic Press, 1969). · Zbl 0254.90049
[2] J. Abadie, ”On the Kuhn-Tucker theorem,” in:Nonlinear Programming, Ed. J. Abadie (North-Holland Publishing Co., Amsterdam, 1967). · Zbl 0183.22803
[3] K. Arrow, L. Hurwicz and H. Uzawa, ”Constraint qualifications in maximization problems,”Naval Research Logistics Quarterly 8 (1961) 175–191. · Zbl 0129.34103
[4] M. Canon, C. Cullum and E. Polak, ”Constrained minimization problems in finite-dimensional spaces,”SIAM Journal on Control 4 (1966) 528–547. · Zbl 0145.34202
[5] A. Charnes and W. Cooper,Management models and industrial applications of linear programming (John Wiley and Sons, New York, 1961). · Zbl 0107.37004
[6] A. Colville, ”A comparative study of nonlinear programming codes,” IBM, New York Scientific Center Report 320-2949, NYSC, IBM, 410 East 62nd St., New York, New York, 10021. · Zbl 0224.90069
[7] R. Cottle, ”A theorem of Fritz John in mathematical programming,” RAND Memorandum RM-3858-PR (October 1963).
[8] J. Evans, ”On constraint qualifications in nonlinear programming,”Naval Research Logistics Quarterly, to appear. · Zbl 0228.90044
[9] J. Farkas, ”Über die Theorie der einfachen Ungleichungen,”Zeitschrift für die reine und angewandte Mathematik 124 (1901) 1–27. · JFM 32.0169.02
[10] R. Fletcher, ”A class of methods for nonlinear programming with termination and convergence properties,”Integer and Nonlinear Programming, Ed. J. Abadie (North-Holland Company, Amsterdam, 1970). · Zbl 0332.90039
[11] F. John, ”Extremum problems with inequalities as subsidiary conditions, Studies and Essays,”Courant Anniversary Volume (Interscience, New York, 1948). · Zbl 0034.10503
[12] D. Gale,The theory of linear economic models (McGraw-Hill Book Company, Inc., New York, 1960) p. 44. · Zbl 0114.12203
[13] F. Gould and J. Tolle, ”A necessary and sufficient qualification for constrained optimization,”SIAM Journal on Applied Mathematìcs 20 (1971) 164–172. · Zbl 0217.57501
[14] F. Gould and J. Tolle, ”Optimality conditions and constraints qualifications in Banach space,” Institute of Statistics Mimeo Series No. 707, Department of Statistics, University of North Carolina, Chapel Hill, N.C. 27514. · Zbl 0281.90066
[15] M. Guignard, ”Generalized Kuhn-Tucker conditions for mathematical programming problems in a Banach space,”SIAM Journal on Control 7 (1969) 232–241. · Zbl 0182.53101
[16] M. Guignard, ”Gahiers du Bureau Universitaire De Recherche Operationnclle, Cahier No. 14, ”Conditions d’Optimalité et Dualité en Programmation Mathématique, Paris, 1970. (Available from Bureau Universitaire de Statistique de l’Université de Paris, Tour 45 55, 9, Quai Saint-Bernard, Paris Ve).
[17] G. Hadley,Nonlinear and dynamic programming (Addison-Wesley, Reading, Massachusetts, 1964). · Zbl 0179.24601
[18] L. Hurwicz, ”Programming in linear spaces,” in:Studies in linear and nonlinear programming, Eds. K. Arrow, L. Hurwicz and H. Uzawa (Stanford University Press, Stanford, California, 1958). · Zbl 0091.16002
[19] S. Karlin,Mathematical methods and theory in games, programming, and economics (Addison-Wesley, Reading, Massachusetts, 1959). · Zbl 0139.12704
[20] H. Kuhn and A. Tucker,Nonlinear programming, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, Ed. J. Neyman (University of California Press, Berkeley, 1951) pp. 481–492. · Zbl 0044.05903
[21] O. Mangasarian,Nonlinear programming (McGraw-Hill Book Co., New York, 1969). · Zbl 0194.20201
[22] O. Mangasarian and S. Fromovitz, ”The Fritz John necessary optimality conditions in the presence of equality and inequality constraints,”Journal of Mathematical Analysis and Applications 17 (1967) 37–47. · Zbl 0149.16701
[23] K. Ritter, ”Optimization theory in linear spaces,”Mathematische Annalen 184 (1970) 133–154. · Zbl 0186.18203
[24] M. Simonnard,Programmation lineaire (Dunod, Paris, 1962) p. 388. · Zbl 0115.37902
[25] M. Slater, ”Lagrange multipliers revisited, A contribution to nonlinear programming,” Cowles Commission Paper, Math. 403 (1950).
[26] P. Varaiya, ”Nonlinear programming in Banach space,”SIAM Journal on Applied Mathematics 15 (1967) 284–293. · Zbl 0171.18004
[27] W. Zangwill,Nonlinear programming, A unified approach (Prentice Hall Publishers, Englewood Cliffs, N.J., 1969). · Zbl 0195.20804
[28] S. Zlobec, ”Asymptotic Kuhn-Tucker conditions for mathematical programming problems in a Banach space,”SIAM Journal on Control 8 (1970) 505–512. · Zbl 0206.49003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.